Table of Contents
ISRN Geometry
Volume 2014, Article ID 974695, 10 pages
http://dx.doi.org/10.1155/2014/974695
Research Article

Totally Umbilical Lightlike Hypersurfaces in Robertson-Walker Spacetimes

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 25 January 2014; Accepted 24 February 2014; Published 18 March 2014

Academic Editors: T. Friedrich and S. Hervik

Copyright © 2014 Junhong Dong and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Y. Cheng and S. T. Yau, “Maximal space-like hypersurfaces in the Lorentz-Minkowski spaces,” Annals of Mathematics, vol. 104, no. 3, pp. 407–419, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Brill and F. Flaherty, “Isolated maximal surfaces in spacetime,” Communications in Mathematical Physics, vol. 50, no. 2, pp. 157–165, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Choquet-Bruhat, “Maximal submanifolds and submanifolds with constant mean extrinsic curvature of a Lorentzian manifold,” Annali della Scuola Normale Superiore di Pisa, vol. 3, no. 3, pp. 361–376, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Bartnik, P. T. Chruściel, and N. Ó Murchadha, “On maximal surfaces in asymptotically flat space-times,” Communications in Mathematical Physics, vol. 130, no. 1, pp. 95–109, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Gerhardt, “H-surfaces in Lorentzian manifolds,” Communications in Mathematical Physics, vol. 89, no. 4, pp. 523–553, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. J. Goddard, “Some remarks on the existence of spacelike hypersurfaces of constant mean curvature,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 82, no. 3, pp. 489–495, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Rosenberg, “Hypersurfaces of constant curvature in space forms,” Bulletin des Sciences Mathématiques, vol. 117, no. 2, pp. 211–239, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. J. Alías, A. Brasil, Jr., and A. G. Colares, “Integral formulae for spacelike hypersurfaces in conformally stationary spacetimes and applications,” Proceedings of the Edinburgh Mathematical Society, vol. 46, no. 2, pp. 465–488, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. J. Alías and A. G. Colares, “Uniqueness of spacelike hypersurfaces with constant higher order mean curvature in generalized Robertson-Walker spacetimes,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 143, no. 3, pp. 703–729, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at MathSciNet
  11. K. L. Duggal and A. Giménez, “Lightlike hypersurfaces of Lorentzian manifolds with distinguished screen,” Journal of Geometry and Physics, vol. 55, no. 1, pp. 107–122, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Montiel, “An integral inequality for compact spacelike hypersurfaces in de Sitter space and applications to the case of constant mean curvature,” Indiana University Mathematics Journal, vol. 37, no. 4, pp. 909–917, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. J. Alías, A. Romero, and M. Sánchez, “Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes,” General Relativity and Gravitation, vol. 27, no. 1, pp. 71–84, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. J. Alías, A. Romero, and M. Sánchez, “Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems,” The Tohoku Mathematical Journal, vol. 49, no. 3, pp. 337–345, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. C. Hsiung, “Some integral formulas for closed hypersurfaces,” Mathematica Scandinavica, vol. 2, pp. 286–294, 1954. View at Google Scholar · View at MathSciNet
  16. I. Bivens, “Integral formulas and hyperspheres in a simply connected space form,” Proceedings of the American Mathematical Society, vol. 88, no. 1, pp. 113–118, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Hardy, J. E. Littlewood, and G. Póyla, Inequalities, Cambridge Mathematical Library, 2nd edition, 1989.